# SDR GTIA2024041438060

- Difficulty date: April 10, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 20,061 hours, 8,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT, AIR QUALITY REPORT FILLED OUT-IAW TSM 05-50-00-810-831A PARA 4A.1 TYPE 1 FOUND OIL CONTAMINATION AT APU. PERFORMED LEVEL A DECONTAMINATION OF ECS, AMM 21-00-00 NO SMELL NOTICED AFTER DECONTAMINATION PROCEDURE
